MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform in complaint will not be returned for investigation.Therefore, a physical investigation will not be performed.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
As reported during patient use in route to the hospital via a helicopter, after a few minutes of compressions the autopulse stopped and displayed "system error, out of service, revert to manual cpr "error message.According to the customer, they tried changing the battery and reset the lifeband however the error message could not be cleared.According to the customer manual cpr was performed for an unknown length of time.The patient outcome was not reported, no harm or patient consequences were provided.No further information was reported.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6790403
Report Number3010617000-2017-00653
Device Sequence Number138489
Product Code DRM
UDI-Device Identifier00849111000253
UDI-Public00849111000253
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-22
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1